# SDR UHLA2009091000097

- Difficulty date: September 10, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 11,937 hours, 7,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT SEAT TRACK BEAM HAS EVIDENCE OF CORROSION.  REMOVED AND REPLACED RT SEAT TRACK IAW EMB 170 SRM 51-41-00, 51-43-00, 51-43-02.
